Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 31, Issue 2  


Group polynomials over rings
A. V. Akishin
3
Easily testable circuits in Zhegalkin basis in the case of constant faults of type “1” at gate outputs
Yu. V. Borodina
14
Investment Boolean problem with Savage risk criteria under uncertainty
V. A. Emelichev, S. E. Bukhtoyarov
20
Attribute-efficient learning of Boolean functions from Post closed classes
A. V. Bistrigova
34
Bounds on the frequencies of tuples on parts of the period of linear recurring sequences over Galois rings
A. R. Vasin
57
One way to construct differentially 4-uniform functions in $V_{m}$ for even $m$
S. A. Davydov, I. A. Kruglov
69
Compositions of a numerical semigroup
Ze Gu
77
Panchromatic colorings of random hypergraphs
D. A. Kravtsov, N. E. Krokhmal, D. A. Shabanov
84
On the connectivity of configuration graphs
Yu. L. Pavlov
114
On diagnostic tests of contact break for contact circuits
K. A. Popkov
123
On the waiting times to repeated hits of cells by particles for the polynomial allocation scheme
B. I. Selivanov, V. P. Chistyakov
143
Post theorem for strongly dependent $n$-ary semigroups
A. V. Cheremushkin
152
Letter to the editors
V. V. Mazalov, L. I. Trukhina
159
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021